MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC - MALVERN SAFESHEATH CSG; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC - MALVERN SAFESHEATH CSG; INTRODUCER, CATHETER
Model Number 00884450484388
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a biventricular pacemaker [biv-icd] implant, the marker band of the device detached.The staff states that the band is too small to remove with a snare.No attempts to retrieve the foreign body were made.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
SAFESHEATH CSG
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC - MALVERN
65 great valley parkway
malvern PA 19355
MDR Report Key10897341
Report Number2529252-2020-00014
Device Sequence Number19455266
Product Code DYB
UDI-Device Identifier00884450484388
UDI-Public00884450484388
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K120158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450484388
Device Catalogue NumberFCL-070-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;